# SDR DALA13046430956

- Difficulty date: September 16, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Deformed
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED LONGERON 17L AT INTERSECTION WITH FRAME BS 237 PAX CABIN.  REPLACED SECTION LONGERON, DAMAGE IAW SRM 53-02, FIG 18.
